edoc

Polarization estimates for abelian varieties

Masser, David and Wuestholz, Gisbert. (2014) Polarization estimates for abelian varieties. Algebra & number theory, Vol. 8, H. 5. pp. 1045-1070.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6348555

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik
05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Zahlentheorie (Masser)
UniBasel Contributors:Masser, David
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Mathematical Sciences Publ.
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:04 Sep 2015 14:32
Deposited On:10 Apr 2015 09:12

Repository Staff Only: item control page